# SDR SWIA2018062544811

- Difficulty date: June 3, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 39,396 hours, 33,305 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBEAM CAP ON LBL27 BETWEEN APPROX FS 574 AND APPROX FS 608 HAS CORROSION AROUND NUTPLATE HOLES ON OUTBOARD SIDE. (C-CHECK) 06/22/2018 REMOVED AND REPLACED CORRODED AFT CARGO FLOORBEAM CAP AT LBL 27 BETWEEN FS 574 AND FS 608 WITH NEW FLOORBEAM CAP P/N: 601R35031-263 IAW REO.
